First off, let me introduce myself. My name is Jesse, I'm turning 30 in October and I just joined this site today, after reading through the forums. It seems like a friendly enough place to discuss everything going on, since most of you deal with similar issues. The reason why I am posting in the depression forum, is because of the fact that I just started taking 20mg of Cymbalta, twice a day, yesterday. A little history about
myself: I am taking .75mg of Klonopin, 3x per day and have been for the past 3 years or so. I suffer from generalized anxiety that has gotten worse over the past few months. I was pregnant and found out about
it in June. I just recently lost the baby and the doctors suggested I try Cymbalta as well, so I went with it. I felt nothing last night, when I went to bed. Now, I know it takes at least 6 weeks or so to start working, but at 5am this morning, I woke up with severe cramping in my stomach and I was dealing with a ton of nausea. I also had cold chills and felt like I had the flu or something. It took a while for me to try going back to sleep, because the pain was bothering me. Now I have been going through pain the past few months from the pregnancy, losing the baby, etc. And now this? So what I did was called my Pharmacist who filled it yesterday, and told them what was going on. She said if I was dealing with the nausea, to stop taking it for now until I see my doctor. I think that is what I am going to do, because I've dealt with enough nausea, pain and everything else recently. My depression isn't that bad, it's more so my anxiety that bothers me. I've had many sleepless nights, or restless nights where I wake up every few hours. This is not like me and I just want to go back to normal. I didn't want to go on depression medication to begin with, but was doing what was suggested. Any advice here? I only took 2 pills at 20mg each, so I don't think there should be any side effects or withdrawals. The thing though, is I'm not honestly sure if the Cymbalta caused my nausea, or if something else did...Which I highly doubt. Thank you for any advice or writing that is sent back my way. Take care and have a wonderful day.
Post Edited (JD80) : 8/3/2010 8:41:44 AM (GMT-6)